MAUDE Adverse Event Report: ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1007821-08
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The customer reported the device was discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid right coronary artery with heavy calcification and heavy tortuosity.A 2.0 x 08 mm mini vision stent delivery system (sds) was advanced; however failed to cross the lesion due to the patient anatomy.On removal of the sds without reported force, resistance with the lesion was met and the stent dislodged.Medical intervention was performed to remove the stent and a dissection was noted.An additional unspecified stent was used to treat the dissection.There was no reported adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The reported patient effect of dissection as listed in the multi-link vision rapid exchange (rx) and over the wire (otw) coronary stent systems (css), instructions for use (ifu) is a known patient effect that may be associated with coronary stenting.The investigation determined that the reported difficulties and subsequent treatments appear to be related to circumstances of the procedure.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.

Brand Name
RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8927751
Report Number2024168-2019-11128
Device Sequence Number13965218
Product Code MAF
UDI-Device Identifier08717648049378
UDI-Public08717648049378
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number1007821-08
Device Lot Number8011041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;